MAUDE Adverse Event Report: ARTHREX, INC. 4.5X14MM CORKSCREW FT, DISPS; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. 4.5X14MM CORKSCREW FT, DISPS; MANUAL INSTR, GENERAL SURGICAL
Model Number 4.5X14MM CORKSCREW FT, DISPS
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Review of this complaint confirmed the event summary code selection.A product history review was performed as required.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to user error due to user-applied excessive mechanical forces.As no further investigation was able to be performed no change in harm was identified.Complaint trending for this event will be performed per (b)(4).
 
Event or Problem Description
On 09/16/2022, it was reported by a sales representative via sems that a ar-8927dsc disposables kits blue tap handle came loose while tapping a hole from the 4.5 corkscrew kit.Tap had to be removed with pliers since handle was spinning and no longer functional.This occurred during a distal biceps procedure on (b)(6) 2022.There was no patient effect reported.

Brand Name
4.5X14MM CORKSCREW FT, DISPS
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19369771
Report Number1220246-2024-03632
Device Sequence Number12693847
Product Code MDM
UDI-Device Identifier00888867131538
UDI-Public00888867131538
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number4.5X14MM CORKSCREW FT, DISPS
Device Catalogue NumberAR-8927DSC
Device Lot Number13622011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2022
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown